Economics at your fingertips  

A Result on the Behavior of Solutions of Second Order Delay Differential Equations

Ali Fuat Yenicerioglu
Additional contact information
Ali Fuat Yenicerioglu: Department of Mathematics, The Faculty of Education, Kocaeli University, 41380, Kocaeli, Turkey

Academic Journal of Applied Mathematical Sciences, 2017, vol. 3, issue 9, 74-80

Abstract: A wide class of second order linear autonomous delay differential equations with distributed type delay is considered. By the use of two distinet real roots of the corresponding characteristic equation, a new result on the behavior of the solutions is obtained.

Keywords: Delay differential equation; Characteristic equation; Roots; Asymptotic behavior. (search for similar items in EconPapers)
Date: 2017
References: View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Series data maintained by Managing Editor ().

Page updated 2018-02-24
Handle: RePEc:arp:ajoams:2017:p:74-80